3 doctors weighed in:
Leg weakness, higher ldl(168), hypothyroid. I use treanaxamic acid 500(7tabs) for heavy flow every period(2yrs. Is my legweakness due to use of tablets?
3 doctors weighed in

Dr. Slade Suchecki
Family Medicine
1 doctor agrees
In brief: Not likely
With LDL that high are you on a statin? That may be a contributor. Also vascular disease may cause muscle weakness as can uncontrolled hypothyroidism.
Other possibilities include but not limited to dehydration, vit deficiency, electrolyte imbalance, nerve or vascular compromise. I would see your physician if persists or worsens.

In brief: Not likely
With LDL that high are you on a statin? That may be a contributor. Also vascular disease may cause muscle weakness as can uncontrolled hypothyroidism.
Other possibilities include but not limited to dehydration, vit deficiency, electrolyte imbalance, nerve or vascular compromise. I would see your physician if persists or worsens.
Dr. Slade Suchecki
Dr. Slade Suchecki
Thank
Dr. Thomas Lyons
Gynecology
1 doctor agrees
In brief: Probably not.
This is not a common side effect with this drug.

In brief: Probably not.
This is not a common side effect with this drug.
Dr. Thomas Lyons
Dr. Thomas Lyons
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
162K people helped
Continue
108,000 doctors available
Read more answers from doctors